# SDR CALA9900524

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FRAME SUPPORT OUTBOARD FITTING FS 996 STR 18L IS CORRODED.  REPAIRED PER SRM 53-05 FIG 20 AND FIG 72.
